# SDR QXEA2013051300988

- Difficulty date: May 13, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 28,840 hours, 30,082 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Missing
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR HAS A MISSING HANDLE COVER.  INSTALLED MISSING COVER PLATE IN HANDLE COVER OF EMERGENCY EXIT DOOR.  NO OTHER DEFECT NOTED.  NOTE: DID NOT DISTRUB DOOR HANDLE HARDWARE.  GVI SURROUND AREA DID NOT FIND MISSING PLATE COVER. RETURNED TO SERVICE.
